# SDR SWAA050634

- Difficulty date: March 1, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 58,799 hours, 55,189 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 65C25763
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EXCESSIVE PLAY ON RT ELEVATOR OUTBOARD HINGE FITTING.  REPAIRED HINGE FITTING PER SWA EA.
